Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Muscle pain and prezista
Jun 24, 2013

i was on crixivan 800 3/day,sustiva,3tc for 13 years viral load negative and 600 cd4. Now, looking for a ligth terapy I change and are 6 days I'm on Prezista and sustiva but now for the first time I have muscle pain what do you think about? Have I to come back?

Response from Dr. Henry

I am not aware of much of an increased risk for myopathy from darunavir compared to indinavir. If you on other meds they can interact (such as lipid lower drugs) they can interact and cause muscle problems. We often would check blood level of muscle enzymes to see if there is any actual muscle damage occurring. If any reader has had similar experience please post. Not much experience in the literature with efavirenz and darunavir/ritonavir (I rarely have used that combination). There is a concern about increased efavirenz levels that could cause some side effects (as well as lower darunavir levels). KH



Previous
strbild weight gain?
Next
thin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement